%% -*-BibTeX-*-


@InCollection{Ulbrich98,
  author       = "Stefan Ulbrich",
  booktitle    = "Optimal control of partial differential equations ({C}hemnitz, 1998)",
  title        = "On the existence and approximation of solutions for the optimal control of nonlinear hyperbolic conservation laws",
  volume       = "133",
  publisher    = "Birkhäuser",
  address      = "Basel",
  pages        = "287--299",
  year         = "1999",
  MRclass      = "49J20 (49M30)",
  MRnumber     = "MR1726315 (2000j:49009)",
  series       = "Internat. Ser. Numer. Math.",
  mrreviewer   = "Laurent V{\'e}ron",
}